Silver Spring, MD
A 18-year-old female asked:
Does retin a (tretinoin) 0.25 cause redness and peeling ??
1 doctor answer • 1 doctor weighed in
Dr. Kathleen Gilmoreanswered
Urgent Care 28 years experience
Skin Adjusts Quickly: Retin A (tretinoin) is a medication used to control acne and to refine aging skin. As a controller medicine, this means it is used long term. It has a very good track record. It works by several methods, but in brief, by renewing the surface of the skin. When first starting, some may notice slight peeling. This is why the lowest dose, 0.025% is used to start. Later the strength can be increased.
Created for people with ongoing healthcare needs but benefits everyone.
4k viewsAnswered >2 years ago
Last updated Nov 2, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.